MAUDE Adverse Event Report: CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR

CAREFUSION ALARIS® PUMP MODULE ADMINISTRATION SET; SET,ADMINISTRATION,INTRAVASCULAR
Model Number 2429-0500
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical products: 25 ml baxter bag p391235, exp oct 20, 0.9% sodium chloride injection.The devices have been received and the evaluation is pending.A follow up report will be submitted with investigation results once the evaluation has been completed.Patient age and dob requested but not provided, however the customer stated that the patient was an adult.
 
Event or Problem Description
It was reported that the rn observed that the tubing set was leaking at the site of the blue safety clamp during an iron infusion on an adult patient.The customer later stated that there were no adverse effects caused to the patient from the event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The customer¿s report of tubing set leaked at the blue safety clamp was confirmed.During visual inspection of the set received it was observed immediately that the silicone segment had a tear near the lower fitment.Visual examination under microscope noted no crush marks to the upper blue fitment.No other anomalies were noted during visual inspection.Functional testing observed a leak during priming.The cause of the leak was due to a tear in the silicone segment.The root cause of the customer's report could not be determined.

Brand Name
ALARIS® PUMP MODULE ADMINISTRATION SET
Common Device Name
SET,ADMINISTRATION,INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION
10020 pacific mesa blvd
san diego CA 92121 4386
MDR Report Key8820408
Report Number9616066-2019-02075
Device Sequence Number19589807
Product Code FPA
UDI-Device Identifier10885403228018
UDI-Public10885403228018
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K944320
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/03/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/24/2022
Device Model Number2429-0500
Device Catalogue Number2429-0500
Device Lot Number19056816
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2019
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date07/24/2019
Supplement Report FDA Received Date08/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
8100,8015, TD (B)(6) 2019; 8100,8015, TD (B)(6) 2019